uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multidimensional epidemic thresholds in diffusion processes over interdependent networks
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Computing Science.
2015 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 72, 59-67 p.Article in journal (Refereed) Published
Abstract [en]

Several systems can be modeled as sets of interdependent networks where each network contains distinct nodes. Diffusion processes like the spreading of a disease or the propagation of information constitute fundamental phenomena occurring over such coupled networks. In this paper we propose a new concept of multidimensional epidemic threshold characterizing diffusion processes over interdependent networks, allowing different diffusion rates on the different networks and arbitrary degree distributions. We analytically derive and numerically illustrate the conditions for multilayer epidemics, i.e., the appearance of a giant connected component spanning all the networks. Furthermore, we study the evolution of infection density and diffusion dynamics with extensive simulation experiments on synthetic and real networks.

Place, publisher, year, edition, pages
2015. Vol. 72, 59-67 p.
National Category
Computer Science
Identifiers
URN: urn:nbn:se:uu:diva-252720DOI: 10.1016/j.chaos.2014.12.018ISI: 000352926300006OAI: oai:DiVA.org:uu-252720DiVA: diva2:811602
Available from: 2015-05-12 Created: 2015-05-11 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Magnani, Matteo

Search in DiVA

By author/editor
Magnani, Matteo
By organisation
Computing Science
In the same journal
Chaos, Solitons & Fractals
Computer Science

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 574 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf